zbMATH — the first resource for mathematics

Two types of implications derived from uninorms. (English) Zbl 1125.03018
A uninorm is a function \(U: [0, 1]\times [0, 1]\to [0, 1]\) which is associative, commutative, increasing in both variables and such that there exists an element \(e\in [0, 1]\), called the neutral element, such that \(U(e, x)= x\) for all \(x\in [0, 1]\). \(U\) becomes a t-norm if \(e=1\) and a t-conorm if \(e=0\). Thus, the theory of uninorms includes the theory of t-norms and t-conorms. A uninorm is conjunctive if \(U(1, 0)=0\) and disjunctive if \(U(1, 0)=1\).
Thus, a natural question is raised, how implications can be introduced on the basis of uninorms. There are essentially two ways: QL-implications \(I_Q(x, y)= U'(N(x), U(x, y))\), where \(U\) is a conjunctive and \(U'\) a disjunctive uninorm and \(N\) is a strong negation. The second implication is D-implication defined by \(I_D(x, y)= U'(U(N(x), N(y)), y)\). The paper contains several technical results concerning the behavior of both kinds of implications in the continuous as well as in the non-continuous case, including necessary and necessary and sufficient conditions for their existence.

03B52 Fuzzy logic; logic of vagueness
68T37 Reasoning under uncertainty in the context of artificial intelligence
Full Text: DOI
[1] Combs, W.E.; Andrews, J.E., Combinatorial rule explosion eliminated by a fuzzy rule configuration, IEEE trans. fuzzy syst., 6, 1-11, (1998)
[2] De Baets, B., Idempotent uninorms, European J. oper. res., 118, 632-642, (1999) · Zbl 0933.03071
[3] De Baets, B.; Fodor, J., Residual operators of uninorms, Soft. comput., 3, 89-100, (1999)
[4] Fodor, J.; Roubens, M., Fuzzy preference modelling and multicriteria decision support, theory and decision library, series D: system theory, knowledge engineering and problem solving, (1994), Kluwer Academic Publishers Dordrecht
[5] Fodor, J.C.; Yager, R.R.; Rybalov, A., Structure of uninorms, Internat. J. uncertainty fuzziness knowledge-based syst., 5, 4, 411-427, (1997) · Zbl 1232.03015
[6] González, M.; Ruiz, D.; Torrens, J., Algebraic properties of fuzzy morphological operators based on uninorms, (), 27-38
[7] Hu, S.; Li, Z., The structure of continuous uni-norms, Fuzzy sets and systems, 124, 43-52, (2001) · Zbl 0989.03058
[8] Jenei, S., New family of triangular norms via contrapositive symmetrization of residuated implications, Fuzzy sets and systems, 110, 157-174, (2000) · Zbl 0941.03059
[9] Klement, E.P.; Mesiar, R.; Pap, E., Triangular norms, trends in logic, Vol. 18, (2000), Kluwer Academic Publishers Dordrecht
[10] Martín, J.; Mayor, G.; Torrens, J., On locally internal monotonic operations, Fuzzy sets and systems, 137, 1, 27-42, (2003) · Zbl 1022.03038
[11] Mas, M.; Monserrat, M.; Torrens, J., QL-implications versus D-implications, Kybernetika, 42, 3, 351-366, (2006) · Zbl 1249.03026
[12] Ruiz, D.; Torrens, J., Residual implications and co-implications from idempotent uninorms, Kybernetika, 40, 21-38, (2004) · Zbl 1249.94095
[13] Ruiz-Aguilera, D.; Torrens, J., Distributivity of strong implications over conjunctive and disjunctive uninorms, Kybernetika, 42, 319-336, (2006) · Zbl 1249.03030
[14] Ruiz-Aguilera, D.; Torrens, J., Distributivity of residual implications over conjunctive and disjunctive uninorms, Fuzzy sets and systems, 158, 1, 23-37, (2007) · Zbl 1114.03022
[15] Trillas, E.; Alsina, C., On the law \([p \wedge q \rightarrow r] \equiv [(p \rightarrow r) \vee(q \rightarrow r)]\) in fuzzy logic, IEEE trans. fuzzy syst., 10, 84-88, (2002)
[16] Trillas, E.; Alsina, C.; Renedo, E.; Pradera, A., On contra-symmetry and MPT conditionality in fuzzy logic, Internat. J. intell. syst., 20, 313-326, (2005) · Zbl 1088.03025
[17] Trillas, E.; del Campo, C.; Cubillo, S., When QM-operators are implication functions and conditional fuzzy relations, Internat. J. intell. syst., 15, 647-655, (2000) · Zbl 0953.03031
[18] E. Trillas, M. Mas, M. Monserrat, J. Torrens, On the representation of fuzzy if then rules, Internat. J. Approx. Reason., submitted for publication. · Zbl 1189.03033
[19] Yager, R.R., On some new classes of implication operators and their role in approximate reasoning, Inform. sci., 167, 193-216, (2004) · Zbl 1095.68119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.